I just saw a new neuro last week. He prescribed Cymbalta to take everyday with 100mg of Topamax. I also take Maxalt and Naproxen at the onset of a migraine. The combo of Maxalt and Cymbalta is potentially dangerous, supposedly causing "serotonin syndrome." This is supposed to be really nasty and could be fatal. The dr. doesn't seem worried about this. Apparently, he prescribes these meds together often and he's not worried about a suit. Anyone heard of this particular "cocktail" working or doing alot of damage? Thanks.
Posts You May Be Interested In
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...
Has anyone tried these supplements? Do they give MGers more quality of life by improving memory and overall well being?Thanks!Barbel